# SDR F3LA2023091200160

- Difficulty date: August 28, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 7884
- Aircraft time: 17,069 hours, 7,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE /PEMCO N/R 14279.0295 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT CABIN L/H FLOOR STRUCTURE BETWEEN FR 69 AND FR70 SHEAR PLATE CRACKED AND HAS CORROSION AT AFT END.  CORRECTIVE ACTION: REMOVED AND REPLACED L/H FR69-FR70 SHEAR PLATE IAW A321 SRM 51-72-11. ALL WORK AND OPERATIONAL TESTS PERFORMED. SEE STEPS ATTACHED 1 THRU 4. MX ACTION IS ACCEPTABLE./END/. ./END/
